# SDR DL757000864

- Difficulty date: May 1, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 35,838 hours, 17,499 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Inoperative
- Location: Rt Wing Anti Ice
- Component: Valve, 2780537104
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WING ENG ANTI ICE VALVE ILLUMINATED IN FLIGHT WITH SWITCH ON.  REPLACED RT WING ANTI ICE VALVE PER M/M.
